Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 7, Issue 3, Pages 175-186
http://dx.doi.org/10.1155/S1173912603000166

Polya tree distributions for statistical modeling of censored data

Department of Mathematics and Statistics, Southern Illinois University Edwardsville, IL, USA

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Andrew A. Neath, “Polya tree distributions for statistical modeling of censored data,” Journal of Applied Mathematics and Decision Sciences, vol. 7, no. 3, pp. 175-186, 2003. https://doi.org/10.1155/S1173912603000166.